Alert archive / Florida / Tornado Warnings in 1998
Tornado Warning 45, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Sep 2, 1998, 10:18 PM EDT for Alachua County, Bradford County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 2, 1998, 10:18 PM EDT (02:18 UTC)
- Expired
- Sep 2, 1998, 11:05 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Whole counties
Counties Alachua County, FL, Bradford County, FL
The radar
The Jacksonville radar (KJAX), 92 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 3:00 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
354 WFUS1 KJAX 030220 RRA TORJAX FLC001-007-030305- BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1018 PM EDT WED SEP 2 1998 * TORNADO WARNING FOR... NORTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA EASTERN BRADFORD COUNTY IN NORTHERN FLORIDA * UNTIL 1105 PM EDT * AT 1016 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 6 MILES SOUTH OF WALDO MOVING NORTH AT 25 MPH. SOME LOCATIONS IN THE PATH OF THIS TORNADO ARE... THERESSA BY 1030 PM EDT HAMPTON BY 1040 PM EDT STARKE BY 1055 PM EDT GO TO A SMALL INTERIOR ROOM... ON THE LOWEST FLOOR. IF YOU ARE CAUGHT OUTSIDE...SEEK SAFETY IN A NEARBY STURDY BUILDING. AS A LAST RESORT... SEEK REFUGE IN A CULVERT... DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. BEWARE THE THREAT OF RISING WATER. SANTOS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Sep 2, 8:00 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Sep 2, 8:00 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 800 PM EDT WED SEP 2 1998 A TORNADO WATCH COVERS THE SOUTHERN PORTION OF OUR CWA... AND EXTENDS W OF A LINE FM CLAY/BRADFORD CO. WATCH IS FOR SPIRALING RAIN BANDS FM HRCN EARL MOVING ACROSS FL... WATCH CONTS IN EFFECT UNTIL 11 PM. HAVE HAD SOME RPTS OF FUNNEL CLDS OUT OF MARION CO. STP OFF THE DOPPLER HAS AVERAGE ABOUT A INCH OVR THE AREA SINCE THIS EVE... HEAVIEST RAINFALL LOOKS TO MOV INTO SW GA WITH THE COLDEST TOPS THIS AREA. ZONES FOR FL... ARE FINE AND WILL NOT UPDATE. ATL WOULD SUGGEST SOME MODIFICATION IN THE WND PACKAGE OF THE ZONES AS... TLH CURRENTLY HAS 07011KTG19KT...DHN 09015G20KT. K. KUYPER
In the hours before
Special weather statement, Sep 2, 5:00 PM EDT, 5 hours 18 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-030300- SOUTHEAST GEORGIA AND NORTHEAST FLORIDA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 PM EDT WED SEP 2 1998 ...TORNADO WATCH IN EFFECT FOR MUCH OF NORTHEAST FLORIDA TIL 11 PM... ...FLOOD WATCH FOR ALL OF NORTHEAST FLORIDA THROUGH TONIGHT... ...FLASH FLOOD WATCH FOR PARTS OF SOUTHEAST GEORGIA THROUGH THURSDAY... ...CHANCE OF RIP CURRENTS INTO THIS EVENING... AT 5 PM EDT THE CENTER OF HURRICANE EARL WAS ABOUT 100 MILES SOUTHWEST OF PANAMA CITY FLORIDA AND MOVING NORTHEAST AT 5 TO 10 MPH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY OF THE FUTURE TRACK...THE CURRENT FORECAST IS FOR EARL TO MAKE LANDFALL ALONG THE FLORIDA PANHANDLE COAST EARLY THURSDAY. BECAUSE OF THE CLOSE PROXIMITY TO EARL A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR ALL OF NORTHEAST FLORIDA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES IN SOUTHEAST GEORGIA: ATKINSON... CLINCH...COFFEE...ECHOLS AND WARE. ALL PERSONS SHOULD REMAIN ON THE ALERT...ESPECIALLY IN AND NEAR THE WATCH AREA AND BE PREPARED TO ACT SHOULD FLOODING BECOME IMMINENT. ...RAINFALL INFORMATION... RAINFALL AMOUNTS THROUGH THURSDAY ARE VERY UNCERTAIN DUE TO THE ERRACTIC NATURE OF EARL...BUT RAINFALL AMOUNTS OF 3 TO 5 INCHES AT THIS TIME ARE POSSIBLE IN THE WATCH AREA. LOCALLY HIGHER AMOUNTS MAY ALSO OCCUR. RAINFALL AMOUNTS OUTSIDE THE WATCH AREA WILL BE MAINLY 1 TO 3 INCHES. ...WIND INFORMATION... DUE TO A GREAT UNCERTAINTY IN THE FUTURE MOVEMENT OF EARL...THERE IS NO CERTAINTY AS TO HOW STRONG WINDS WILL GET IN NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. HOWEVER...BASED ON THE FORECAST TRACK...NO TROPICAL STORM FORCE WINDS ARE EXPECTED IN THE AREA AS OF THIS TIME. BECAUSE THE TRACK OF HURRICANE EARL AND ITS EFFECTS ON THE AREA COULD CHANGE...ALL PERSONS IN NORTHEAST FLORIDA AND SOUTHEAST GEORGIA SHOULD REMAIN ON THE ALERT TO THIS SITUATION. ...TORNADOES... AS HURRICANE EARL MOVES CLOSER TO LAND THERE IS A RISK OF TORNADOES IN THE BANDS OF THUNDERSTORMS THAT MOVE ON THROUGH. SO A TORNADO WATCH CONTINUES TIL 11 PM FOR THE FOLLOWING COUNTIES IN NORTHEAST FLORIDA: ALACHUA...BRADFORD...COLUMBIA...FLAGLER...GILCHRIST...MARION... PUTNAM...SUWANNEE AND UNION. TORNADOES IN THESE TYPES OF SITUATIONS CAN FORM WITH LITTLE OR NO ADVANCE NOTICE...AND TORNADOES HAVE ALREADY BEEN INDICATED IN MARION COUNTY. BECAUSE OF THIS SITUATION YOU SHOULD REMAIN ON THE ALERT AND BE PREPARED TO MOVE TO A SAFE LOCATION SHOULD TORNADOES DEVELOP. ...RIP CURRENTS... THE COMBINATION OF ONSHORE WINDS AND SMALL SWELLS WILL CAUSE A CHANCE OF RIP CURRENTS THROUGH THIS EVENING. SWIM ONLY AT GUARDED BEACHES BUT IF CAUGHT IN A RIP CURRENT DO NOT PANIC. SWIM ACROSS THE CURRENT UNTIL FREE FROM ITS PULL AND THEN SWIM INTO SHORE. STAY TUNED TO THIS STATION FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN JACKSONVILLE. MO4HLIN
Special weather statement, Sep 2, 5:00 PM EDT, 5 hours 18 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-030300- SOUTHEAST GEORGIA AND NORTHEAST FLORIDA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 PM EDT WED SEP 2 1998 ...TORNADO WATCH IN EFFECT FOR MUCH OF NORTHEAST FLORIDA TIL 11 PM... ...FLOOD WATCH FOR ALL OF NORTHEAST FLORIDA THROUGH TONIGHT... ...FLASH FLOOD WATCH FOR PARTS OF SOUTHEAST GEORGIA THROUGH THURSDAY... ...CHANCE OF RIP CURRENTS INTO THIS EVENING... AT 5 PM EDT THE CENTER OF HURRICANE EARL WAS ABOUT 100 MILES SOUTHWEST OF PANAMA CITY FLORIDA AND MOVING NORTHEAST AT 5 TO 10 MPH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY OF THE FUTURE TRACK...THE CURRENT FORECAST IS FOR EARL TO MAKE LANDFALL ALONG THE FLORIDA PANHANDLE COAST EARLY THURSDAY. BECAUSE OF THE CLOSE PROXIMITY TO EARL A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR ALL OF NORTHEAST FLORIDA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES IN SOUTHEAST GEORGIA: ATKINSON... CLINCH...COFFEE...ECHOLS AND WARE. ALL PERSONS SHOULD REMAIN ON THE ALERT...ESPECIALLY IN AND NEAR THE WATCH AREA AND BE PREPARED TO ACT SHOULD FLOODING BECOME IMMINENT. ...RAINFALL INFORMATION... RAINFALL AMOUNTS THROUGH THURSDAY ARE VERY UNCERTAIN DUE TO THE ERRACTIC NATURE OF EARL...BUT RAINFALL AMOUNTS OF 3 TO 5 INCHES AT THIS TIME ARE POSSIBLE IN THE WATCH AREA. LOCALLY HIGHER AMOUNTS MAY ALSO OCCUR. RAINFALL AMOUNTS OUTSIDE THE WATCH AREA WILL BE MAINLY 1 TO 3 INCHES. ...WIND INFORMATION... DUE TO A GREAT UNCERTAINTY IN THE FUTURE MOVEMENT OF EARL...THERE IS NO CERTAINTY AS TO HOW STRONG WINDS WILL GET IN NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. HOWEVER...BASED ON THE FORECAST TRACK...NO TROPICAL STORM FORCE WINDS ARE EXPECTED IN THE AREA AS OF THIS TIME. BECAUSE THE TRACK OF HURRICANE EARL AND ITS EFFECTS ON THE AREA COULD CHANGE...ALL PERSONS IN NORTHEAST FLORIDA AND SOUTHEAST GEORGIA SHOULD REMAIN ON THE ALERT TO THIS SITUATION. ...TORNADOES... AS HURRICANE EARL MOVES CLOSER TO LAND THERE IS A RISK OF TORNADOES IN THE BANDS OF THUNDERSTORMS THAT MOVE ON THROUGH. SO A TORNADO WATCH CONTINUES TIL 11 PM FOR THE FOLLOWING COUNTIES IN NORTHEAST FLORIDA: ALACHUA...BRADFORD...COLUMBIA...FLAGLER...GILCHRIST...MARION... PUTNAM...SUWANNEE AND UNION. TORNADOES IN THESE TYPES OF SITUATIONS CAN FORM WITH LITTLE OR NO ADVANCE NOTICE...AND TORNADOES HAVE ALREADY BEEN INDICATED IN MARION COUNTY. BECAUSE OF THIS SITUATION YOU SHOULD REMAIN ON THE ALERT AND BE PREPARED TO MOVE TO A SAFE LOCATION SHOULD TORNADOES DEVELOP. ...RIP CURRENTS... THE COMBINATION OF ONSHORE WINDS AND SMALL SWELLS WILL CAUSE A CHANCE OF RIP CURRENTS THROUGH THIS EVENING. SWIM ONLY AT GUARDED BEACHES BUT IF CAUGHT IN A RIP CURRENT DO NOT PANIC. SWIM ACROSS THE CURRENT UNTIL FREE FROM ITS PULL AND THEN SWIM INTO SHORE. STAY TUNED TO THIS STATION FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN JACKSONVILLE. MO4HLIN
Special weather statement, Sep 2, 6:00 PM EDT, 4 hours 18 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-030200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 600 PM EDT WED SEP 2 1998 ...TORNADO WATCH IN EFFECT FOR MUCH OF NORTHEAST FLORIDA TIL 11 PM... ...INLAND WIND WARNING FOR FOR...ALACHUA...BRADFORD...COLUMBIA... GILCHRIST... HAMILTON... SUWANNEE...AND UNION. ...FLOOD WATCH FOR ALL OF NORTHEAST FLORIDA THROUGH TONIGHT... ...FLASH FLOOD WATCH FOR PARTS OF SOUTHEAST GEORGIA THROUGH THURSDAY... AT 6 PM EDT THE CENTER OF HURRICANE EARL WAS ABOUT 100 MILES SOUTHWEST OF PANAMA CITY FLORIDA AND MOVING NORTHEAST AT 5 TO 10 MPH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY OF THE FUTURE TRACK...THE CURRENT FORECAST IS FOR EARL TO MAKE LANDFALL ALONG THE FLORIDA PANHANDLE COAST EARLY THURSDAY. BECAUSE OF THE CLOSE PROXIMITY TO EARL A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR ALL OF NORTHEAST FLORIDA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES IN SOUTHEAST GEORGIA: ATKINSON...CLINCH...COFFEE...ECHOLS AND WARE. ALL PERSONS SHOULD REMAIN ON THE ALERT...ESPECIALLY IN AND NEAR THE WATCH AREA AND BE PREPARED TO ACT SHOULD FLOODING BECOME IMMINENT. ...RAINFALL INFORMATION... RAINFALL AMOUNTS THROUGH THURSDAY ARE VERY UNCERTAIN DUE TO THE ERRACTIC NATURE OF EARL...BUT RAINFALL AMOUNTS OF 3 TO 5 INCHES AT THIS TIME ARE POSSIBLE IN THE WATCH AREA. LOCALLY HIGHER AMOUNTS MAY ALSO OCCUR. RAINFALL AMOUNTS OUTSIDE THE WATCH AREA WILL BE MAINLY 1 TO 3 INCHES. ...WIND INFORMATION... BASED ON THE FORECAST TRACK OF HURRICANE EARL WIND SPEEDS OF 25 TO 35 MPH ARE POSSIBLE LATER TONIGHT OVER ALACHUA...BRADFORD... COLUMBIA...GILCHRIST...HAMILTON...SUWANNEE AND UNION COUNTIES. WINDS MAY REACH 15 TO 20 MPH ELSEWHERE LATER TONIGHT...BUT NO TROPICAL STORM FORCE WINDS ARE EXPECTED ANYWHERE WITHIN THE AREA. HOWEVER...BECAUSE THE TRACK OF HURRICANE EARL AND ITS EFFECTS ON THE AREA COULD CHANGE...ALL PERSONS IN NORTHEAST FLORIDA AND SOUTHEAST GEORGIA SHOULD REMAIN ON THE ALERT TO THIS SITUATION. ...TORNADOES... AS HURRICANE EARL MOVES CLOSER TO LAND THERE IS A RISK OF TORNADOES IN THE BANDS OF THUNDERSTORMS THAT MOVE ON THROUGH. SO A TORNADO WATCH CONTINUES TIL 11 PM FOR THE FOLLOWING COUNTIES IN NORTHEAST FLORIDA: ALACHUA...BRADFORD...COLUMBIA...FLAGLER...GILCHRIST...MARION... PUTNAM...SUWANNEE AND UNION. TORNADOES IN THESE TYPES OF SITUATIONS CAN FORM WITH LITTLE OR NO ADVANCE NOTICE...AND TORNADOES HAVE ALREADY BEEN INDICATED IN MARION COUNTY. BECAUSE OF THIS SITUATION YOU SHOULD REMAIN ON THE ALERT AND BE PREPARED TO MOVE TO A SAFE LOCATION SHOULD TORNADOES DEVELOP. ...RIP CURRENTS... THE COMBINATION OF ONSHORE WINDS AND SMALL SWELLS WILL CAUSE A CHANCE OF RIP CURRENTS THROUGH THIS EVENING. SWIM ONLY AT GUARDED BEACHES BUT IF CAUGHT IN A RIP CURRENT DO NOT PANIC. SWIM ACROSS THE CURRENT UNTIL FREE FROM ITS PULL AND THEN SWIM INTO SHORE. STAY TUNED TO THIS STnATION FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN JACKSONVILLE. MOHLIN
Special weather statement, Sep 2, 6:00 PM EDT, 4 hours 18 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-030200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 600 PM EDT WED SEP 2 1998 ...TORNADO WATCH IN EFFECT FOR MUCH OF NORTHEAST FLORIDA TIL 11 PM... ...INLAND WIND WARNING FOR FOR...ALACHUA...BRADFORD...COLUMBIA... GILCHRIST... HAMILTON... SUWANNEE...AND UNION. ...FLOOD WATCH FOR ALL OF NORTHEAST FLORIDA THROUGH TONIGHT... ...FLASH FLOOD WATCH FOR PARTS OF SOUTHEAST GEORGIA THROUGH THURSDAY... AT 6 PM EDT THE CENTER OF HURRICANE EARL WAS ABOUT 100 MILES SOUTHWEST OF PANAMA CITY FLORIDA AND MOVING NORTHEAST AT 5 TO 10 MPH. ALTHOUGH THERE IS STILL SOME UNCERTAINTY OF THE FUTURE TRACK...THE CURRENT FORECAST IS FOR EARL TO MAKE LANDFALL ALONG THE FLORIDA PANHANDLE COAST EARLY THURSDAY. BECAUSE OF THE CLOSE PROXIMITY TO EARL A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR ALL OF NORTHEAST FLORIDA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES IN SOUTHEAST GEORGIA: ATKINSON...CLINCH...COFFEE...ECHOLS AND WARE. ALL PERSONS SHOULD REMAIN ON THE ALERT...ESPECIALLY IN AND NEAR THE WATCH AREA AND BE PREPARED TO ACT SHOULD FLOODING BECOME IMMINENT. ...RAINFALL INFORMATION... RAINFALL AMOUNTS THROUGH THURSDAY ARE VERY UNCERTAIN DUE TO THE ERRACTIC NATURE OF EARL...BUT RAINFALL AMOUNTS OF 3 TO 5 INCHES AT THIS TIME ARE POSSIBLE IN THE WATCH AREA. LOCALLY HIGHER AMOUNTS MAY ALSO OCCUR. RAINFALL AMOUNTS OUTSIDE THE WATCH AREA WILL BE MAINLY 1 TO 3 INCHES. ...WIND INFORMATION... BASED ON THE FORECAST TRACK OF HURRICANE EARL WIND SPEEDS OF 25 TO 35 MPH ARE POSSIBLE LATER TONIGHT OVER ALACHUA...BRADFORD... COLUMBIA...GILCHRIST...HAMILTON...SUWANNEE AND UNION COUNTIES. WINDS MAY REACH 15 TO 20 MPH ELSEWHERE LATER TONIGHT...BUT NO TROPICAL STORM FORCE WINDS ARE EXPECTED ANYWHERE WITHIN THE AREA. HOWEVER...BECAUSE THE TRACK OF HURRICANE EARL AND ITS EFFECTS ON THE AREA COULD CHANGE...ALL PERSONS IN NORTHEAST FLORIDA AND SOUTHEAST GEORGIA SHOULD REMAIN ON THE ALERT TO THIS SITUATION. ...TORNADOES... AS HURRICANE EARL MOVES CLOSER TO LAND THERE IS A RISK OF TORNADOES IN THE BANDS OF THUNDERSTORMS THAT MOVE ON THROUGH. SO A TORNADO WATCH CONTINUES TIL 11 PM FOR THE FOLLOWING COUNTIES IN NORTHEAST FLORIDA: ALACHUA...BRADFORD...COLUMBIA...FLAGLER...GILCHRIST...MARION... PUTNAM...SUWANNEE AND UNION. TORNADOES IN THESE TYPES OF SITUATIONS CAN FORM WITH LITTLE OR NO ADVANCE NOTICE...AND TORNADOES HAVE ALREADY BEEN INDICATED IN MARION COUNTY. BECAUSE OF THIS SITUATION YOU SHOULD REMAIN ON THE ALERT AND BE PREPARED TO MOVE TO A SAFE LOCATION SHOULD TORNADOES DEVELOP. ...RIP CURRENTS... THE COMBINATION OF ONSHORE WINDS AND SMALL SWELLS WILL CAUSE A CHANCE OF RIP CURRENTS THROUGH THIS EVENING. SWIM ONLY AT GUARDED BEACHES BUT IF CAUGHT IN A RIP CURRENT DO NOT PANIC. SWIM ACROSS THE CURRENT UNTIL FREE FROM ITS PULL AND THEN SWIM INTO SHORE. STAY TUNED TO THIS STnATION FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN JACKSONVILLE. MOHLIN
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:44 PM EDT | Tornado Warning | JAX | Alachua | 61 min |
| Sep 2, 8:54 PM EDT | Tornado Warning | JAX | Putnam | 61 min |
| Sep 2, 9:30 PM EDT | Tornado Warning | JAX | Clay | 55 min |
| Sep 2, 10:23 PM EDT | Tornado Warning | JAX | Clay | 62 min |
| Sep 2, 10:43 PM EDT | Tornado Warning | JAX | Duval | 77 min |
| Sep 2, 11:45 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 75 min |
| Sep 3, 1:53 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 77 min |
| Sep 3, 2:34 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist | 91 min |
| Sep 3, 3:10 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 90 min |
| Sep 3, 4:04 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist | 91 min |
| Sep 3, 4:59 AM EDT | Severe Thunderstorm Warning | JAX | Alachua | 61 min |
| Sep 3, 5:23 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Columbia, Union | 62 min |
Nearby
Tornado Warnings in Florida, 1998Every tornado warning in 1998Tornadoes in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.